# SDR AALA20060843

- Difficulty date: September 26, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610-569
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE HAS LIGHTNING STRIKES WITHIN 22 INCHES OF A DENT AND PREVIOUS REPAIRS.  REPAIR LIGHTNING STRIKES PER STANDARD STRUCTURAL REPAIR MANUALS WITH EXCEPTION TO ALLOW THE PREVIOUS DENT REPAIR AND BLENDS WITHIN 22 INCHES OF EACH OTHER.  ENTERED IN AIRCRAFT DAMAGE LOG.
